arrow
Volume 17, Number 4
Previous Issue Next Issue

Yu-Lin Zhou & Guang-Wei Yuan

J. Comp. Math., 17 (1999), pp. 337-352.

Preview Full PDF 1702 18884 Abstract

Min-Fu Feng, Xiao-Ping Xie & Hua-Xing Xiong

J. Comp. Math., 17 (1999), pp. 353-368.

Preview Full PDF 1383862 19099 Abstract

Hua-Zhong Tang & Ning Zhao

J. Comp. Math., 17 (1999), pp. 369-378.

Preview Full PDF 1708 19388 Abstract

Chuan-Ju Xu

J. Comp. Math., 17 (1999), pp. 379-396.

Preview Full PDF 1845 18972 Abstract

Hai-Jun Wu & Rong-Hua Li

J. Comp. Math., 17 (1999), pp. 397-418.

Preview Full PDF 5262217 19391 Abstract

Jian Li

J. Comp. Math., 17 (1999), pp. 419-424.

Preview Full PDF 1750 19398 Abstract

Bing-Sheng He

J. Comp. Math., 17 (1999), pp. 425-434.

Preview Full PDF 1721 19278 Abstract

Xiao-Qing Jin , Vai-Kuong Sin & Jin-Yun Yuan

J. Comp. Math., 17 (1999), pp. 435-440.

Preview Full PDF 1763 19305 Abstract

Jing-Jun Zhao, Ming-Zhu Liu & Shen-Shan Qiu

J. Comp. Math., 17 (1999), pp. 441-448.

Preview Full PDF 1713 18891 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard